Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Real K3 surfaces with non-symplectic involution and applications
Authors: Nikulin, Viacheslav V.; Saito, Sachiko
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Proceedings of the London Mathematical Society
Volume: 90
Issue / Number: 3
Start Page: 591
End Page: 654
Document Type: Article
ID: 263205.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.